MathSciNet Relay Station
MathSciNet bibliographic data
MR2385600 65L06 (34A37)
Liu, M. Z.; Liang, Hui; Yang, Z. W. Stability of Runge-Kutta methods in the numerical solution of linear impulsive differential equations. Appl. Math. Comput. 192 (2007), no. 2, 346–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement